MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CD1357-40Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) exhibited battery performance alert.The icd was explanted.The patient's condition is unknown.
 
Additional Manufacturer Narrative
Reported event of battery performance alert was confirmed.Premature battery depletion was confirmed by analysis.A device evaluation was performed, and no sources of high currents were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of a high current draw, it is probable that a lithium cluster-induced short circuit caused premature battery depletion.Li clusters are a known depletion mechanism for these advisory products that have been investigated and associated with a field action in october 2016.

Brand Name
FORTIFY ASSURA VR ICD, US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25126084
Report Number2017865-2026-09622
Device Sequence Number8660839
Product Code LWS
UDI-Device Identifier05414734507974
UDI-Public(01)05414734507974(10)4388792(17)151231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberCD1357-40Q
Device Catalogue NumberCD1357-40Q
Device Lot Number4388792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0003-2018; Z-0115-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale